By Topic

Constructions for perfect mixed codes and other covering codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Etzion, T. ; Technion-Israel Inst. of Technol., Haifa, Israel ; Greenberg, G.

A construction for an infinite family of perfect mixed codes with covering radius 2 is presented. These are the first known nontrivial perfect mixed codes with covering radius greater than 1. Based on mixed codes, constructions for binary covering codes that lead to a considerable improvement of upper bounds on the sizes of covering codes are presented. These codes and some other codes can be obtained by the blockwise direct sum construction. Two infinite families of codes are of special interest. They are quasi-perfect, nonlinear, union of their disjoint translates covers the space, and their density as covering codes is remarkably low

Published in:

Information Theory, IEEE Transactions on  (Volume:39 ,  Issue: 1 )